# SDR REXA2021110400915

- Difficulty date: September 23, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: KBA690300177
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE SEAT TRACK FS 483-FS 573 SEGMENT IS CORRODED.
"	"REMOVED & REPLACED L/H SIDE SEAT TRACK AT FS 483-FS 573 WITH   
FABRICATED NEW SEAT TRACK IAW CRJ 900 SRM 51-41-62-001-001-A01,
CRJ 900 AMM 53-00-49-400-801-A19, SRM 53-00-49-201-002-A01,    
51-40-11-001-001-A01.  WVAC EMP STAMP #791 MTC                 
"
